# SDR ABXA9800443

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1G1741A
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED ON CLIMBOUT.  OIL QUANTITY, TEMPERATURE AND PRESSURE WERE NORMAL.  PERFORMED ABNORMAL PROCEDURE.  LIGHT REMAINED ON.  PRECAUTIONARY ENGINE SHUTDOWN.  REPLACED NR 1 ENGINE LOW OIL PRESSURE SWITCH.  OPS CHECKED NORMAL IAW DC8 MM 79-32-2.
